T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

The quasi-reversibility regularization method for a Cauchy problem for the Laplace equation

( Volume 7 Issue 11,November 2020 ) OPEN ACCESS
Author(s):

Juanjuan Pu, Xiangtuan Xiong

Keywords:

Ill-posed problem; the Cauchy problem for the Laplace equation; Quasi-reversibility regularization; Error estimate.

Abstract:

In this paper, the Cauchy problem for the homogeneous and nonhomogeneous Laplace equation in a strip domain is discussed. Where the Cauchy data atis given, and the solution is found in the interval (0,1). The corresponding error estimation is obtained by a new quasi-reversibility regularization method with a appropriate regularization parameter selection.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.7.11.01

Paper Statistics:

Total View : 5 | Downloads : 1 | Page No: 1-7 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.